# SDR DALA2022061304118

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Membrane
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CRACK INDICATION FOUND IN OPEN HOLE OF PRESSURE DECK MEMBRANE LOCATED ON FRAME 36 RH SIDE AND -Y1523 -4 INCHES (HOLE 4). CORRECTIVE ACTION: COMPLIED WITH ER/A 599238-14AD REV. ORIGINAL. (2274852)
